Please use this identifier to cite or link to this item: http://repositorio.ufpa.br:8080/jspui/handle/2011/3916
Full metadata record
DC FieldValueLanguage
dc.creatorARAÚJO, Geraldo Mendes de-
dc.creatorGUZMÁN, Rogelio Daniel Benavides-
dc.creatorMENEZES, Silvano Dias Bezerra de-
dc.date.accessioned2013-05-28T14:04:03Z-
dc.date.available2013-05-28T14:04:03Z-
dc.date.issued2009-
dc.identifier.citationARAUJO, G. M. de; GUZMAN, R. B.; MENEZES, Silvano B. de. Periodic solutions for nonlinear telegraph equationvia elliptic regularization. Computational & Applied Mathematics, São Carlos, v. 28, n. 2, p. 135-155, 2009. Disponível em: <http://www.scielo.br/pdf/cam/v28n2/v28n2a01.pdf>. Acesso em: 22 maio 2013. <http://dx.doi.org/10.1590/S1807-03022009000200001>.pt_BR
dc.identifier.issn1807-0302-
dc.identifier.urihttp://repositorio.ufpa.br/jspui/handle/2011/3916-
dc.description.abstractIn this work we are concerned with the existence and uniqueness of T -periodic weak solutions for an initial-boundary value problem associated with nonlinear telegraph equations typein a domain. Our arguments rely on elliptic regularization technics, tools from classical functional analysis as well as basic results from theory of monotone operators.pt_BR
dc.language.isoengpt_BR
dc.rightsAcesso Aberto-
dc.subjectEquação do telégrafopt_BR
dc.subjectSoluções periódicaspt_BR
dc.subjectRegularização elípticapt_BR
dc.subjectMétodo Faedo – Galerkinpt_BR
dc.titlePeriodic solutions for nonlinear telegraph equationvia elliptic regularizationpt_BR
dc.typeArtigo de Periódicopt_BR
Appears in Collections:Artigos Científicos - FAMAT/ICEN

Files in This Item:
File Description SizeFormat 
Artigo_PeriodicSolutionsNonlinear.pdf159,97 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons